# SDR SWAA031903

- Difficulty date: August 24, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 43,893 hours, 43,795 cycles
- Engine: Ge CFM563B1
- Engine time: 26,610 hours, 26,610 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM56
- Part serial: 858187
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, NR 2 ENGINE EGT EXCEEDED TAKEOFF LIMITS.  REMOVED AND REPLACED NR 2 ENGINE PER MM.
